×

zbMATH — the first resource for mathematics

4-folds with numerically effective tangent bundles and second Betti numbers greater than one. (English) Zbl 0799.14022
The authors study the four-dimensional manifolds \(X\) whose tangent bundles \(T_ X\) are numerically effective and they give a complete classification, except for the case of Fano 4-folds with \(b_ 2 = 1\) and index 1. – The main tools for the proof are the Albanese map, the “Mori contraction” of extremal rays and the results obtained by the same authors in their previous paper: Math. Ann. 289, No. 1, 169-187 (1991; Zbl 0729.14032).

MSC:
14J35 \(4\)-folds
14C20 Divisors, linear systems, invertible sheaves
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [APW] Ancona, V., Peternell, Th., Wisniewski., J.: Fano bundles and splitting theorems on projective spaces and quadrics. To appear in Pacific Journal of Math · Zbl 0808.14013
[2] Campana, F.; Peternell, Th., Projective manifolds whose tangent bundles are numerically effective, Math. Ann., 289, 169-187, (1991) · Zbl 0729.14032
[3] [CP2] Campana, F.; Peternell, Th.: On the second exterior power of tangent bundles of threefolds. Preprint, Bayreuth 1990. To appear in Comp. Math.
[4] [DPS] Demailly, J.P.; Peternell, Th.; Schneider, M.: Compact Kähler manifolds with numerically effective tangent bundles. Preprint (1991)
[5] [Fj] Fujita, T.: Classification theories of polarized varieties. London Math. Soc. Lecture Notes Series 155 Cambridge, 1990 · Zbl 0743.14004
[6] [Fu] Fulton, W.: Intersection Theory. Erg. Math. vol2. Springer 1984
[7] Iskovskih, V. A., Fano 3-folds I, II, Math. USSR., 11, 485-527, (1977) · Zbl 0382.14013
[8] Kawamata, Y.; Matsuda, K.; Matsuki, K., Introduction to the minimal model problem, Adv. Stud. Pure Math., 10, 283-360, (1987) · Zbl 0672.14006
[9] Kawamata, Y., Moderate degenerations of algebraic surfaces, Lecture Notes in Math., 1507, 113-132, (1992) · Zbl 0774.14032
[10] [Mu] Mukai, S.: New classification of Fano 3-folds and Fano manifolds of coindex 3. Preprint 1988
[11] [OSS] Okonek, C.; Schneider, M.; Spindler, H.: Vector bundles on complex projective spaces. Birkhäuser 1980 · Zbl 0438.32016
[12] Sols, I.; Szurek, M.; Wiśniewski, J., Fibering Fano 4-folds over a smooth quadric Q_{3}, Pacific J. Math., 148, 153-159, (1991) · Zbl 0733.14006
[13] Szurek, M.; Wiśniewski, J., Fano bundles over ℙ_{k} and Q_{3}, Pacific Journal of Math., 141, 197-208, (1990) · Zbl 0705.14016
[14] Szurek, M.; Wiśniewski, J., On Fano manifolds which are ℙ_{k} over ℙ_{2}, Nagoya J. Math., 120, 89-101, (1990) · Zbl 0728.14037
[15] [Wi] Wilson, P.M.H.: Fano fourfolds of index greater than one. Crelle’s Journal 389, 172-181 · Zbl 0611.14034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.